Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 101, NWS Tulsa, OK

June 9, 2008Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 9, 2008, 9:27 AM CDT for Cherokee County, Oklahoma. It took effect at Jun 10, 2008, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 9:27 AM CDT (14:27 UTC)
In effect from
Jun 10, 2008, 1:00 AM CDT
Expired
Jun 9, 2008, 8:18 PM CDT
In force
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Cherokee County, OK

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 8.88 ft at Jun 10, 2008, 8:00 AM CDT.

actionminormoderate5101506/0906/1006/11
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 091427
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT MON JUN 09 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-092227-
/O.NEW.KTSA.FL.W.0100.080610T1200Z-080611T1234Z/
/WTTO2.1.ER.080610T1200Z.080610T1800Z.080611T0634Z.NO/
927 AM CDT MON JUN 09 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR WATTS.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  800 AM MONDAY THE STAGE WAS  3.40 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 14.1 FEET 
  BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  WEDNESDAY BEFORE DAWN .
* IMPACT...AT 15.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  PERMANENT CAMPGROUNDS WILL BE AFFECTED.  
  EXTREME TURBULENCE WILL MAKE THE RIVER UNSAFE FOR FLOATING.

$$

OKC021-092227-
/O.NEW.KTSA.FL.W.0101.080610T1200Z-080612T0834Z/
/TALO2.1.ER.080610T1200Z.080611T1200Z.080612T0234Z.NO/
927 AM CDT MON JUN 09 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  800 AM MONDAY THE STAGE WAS  4.45 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 11.9
  FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  EXTREME TURBULENCE WILL MAKE THE 
  RIVER TOO HAZARDOUS FOR FLOATING.

$$
2 follow-up statements
000 
WGUS84 KTSA 091959
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT MON JUN 09 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-100359-
/O.EXT.KTSA.FL.W.0100.080611T0000Z-080611T0600Z/
/WTTO2.1.ER.080611T0000Z.080611T0000Z.080611T0000Z.NO/
259 PM CDT MON JUN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR WATTS.
* FROM TUESDAY EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  200 PM MONDAY THE STAGE WAS  3.60 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE TO 
  NEAR FLOOD STAGE TUESDAY EVENING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING WILL OCCUR FROM THE ARKANSAS 
  BORDER TO CHEWEY BRIDGE.  EXTREME TURBULENCE WILL MAKE THE RIVER 
  UNSAFE FOR FLOATING.

$$

OKC021-100359-
/O.EXT.KTSA.FL.W.0101.080610T0600Z-080610T1800Z/
/TALO2.1.ER.080610T0600Z.080610T0600Z.080610T1200Z.NO/
259 PM CDT MON JUN 09 2008

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* FROM LATE TONIGHT TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 PM MONDAY THE STAGE WAS  5.21 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO
  NEAR FLOOD STAGE TUESDAY BEFORE DAWN.
* IMPACT...AT 11.0 FEET...MINOR FLOODING WILL OCCUR FROM CHEWEY BRIDGE
  DOWNSTREAM TOWARDS TAHLEQUAH.  FLOATING THE RIVER WILL BE TOO 
  HAZARDOUS DUE TO STRONG TURBULENCE.

$$
000 
WGUS84 KTSA 100118
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT MON JUN 09 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. 
  
  ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. 
  
OKC001-100148-
/O.CAN.KTSA.FL.W.0100.000000T0000Z-080611T0600Z/
/WTTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CDT MON JUN 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR WATTS.
* AT  700 PM MONDAY THE STAGE WAS  3.98 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CREST BELOW FLOOD 
  STAGE AT 6.8 FEET EARLY TUESDAY AFTERNOON.


$$

OKC021-100148-
/O.CAN.KTSA.FL.W.0101.000000T0000Z-080610T1800Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 PM CDT MON JUN 09 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER NEAR TAHLEQUAH.
* AT  700 PM MONDAY THE STAGE WAS  6.65 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD
  STAGE AT 9.5 FEET EARLY TUESDAY AFTERNOON.
* IMPACT...AT 9.0 FEET...NO FLOODING BUT ALL RECREATIONAL FLOATING 
  ALONG THE ILLINOIS RIVER CEASES AT 9.5 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 9, 3:13 AM CDT, 6 hours 14 minutes earlier.

Area forecast discussion, Jun 9, 3:13 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON JUN 9 2008

.DISCUSSION...
FIRST AND FOREMOST WILL KEEP PRESENT CONFIGURATION OF FLASH FLOOD
WATCH GOING THROUGH 00Z AS IT APPEARS THIS ARE WILL SEE THE
HEAVIEST RAINFALL. OTHER AREAS IMMEDIATELY TO THE SOUTH AND EAST
OF THE WATCH AREA COULD ALSO SEE 2-4 INCH AMOUNTS THROUGH THE
AFTERNOON BUT ARE CURRENTLY MORE ABLE TO HANDLE ASSOCIATED RUNOFF.
THIS COULD CHANGE HOWEVER DEPENDING ON HOW THINGS UNFOLD THIS
MORNING. HAVE POPULATED QPF GRID WITH HPC GUIDANCE AND HAVE GONE
LIKELY TO CATEGORICAL POPS IN ALL AREAS FOR FIRST PERIOD.

INITIAL ROUND OF STRONG STORMS THAT PUSHED THROUGH NE OKLAHOMA AND
FAR NW ARKANSAS OVERNIGHT HAS LEFT AN OUTFLOW BOUNDARY NEAR I-40.
TEMPS TO THE NORTH HAVE DROPPED INTO THE 60S-LOW 70S WHILE
READINGS STILL NEAR 80 TO THE SOUTH. SYNOPTIC COLD FRONT APPEARS TO
BE FROM CENTRAL KS INTO TX PANHANDLE WHERE DEW POINTS IN THE 40S.
CONTINUE TO SEE REGENERATION OF SHOWERS AND THUNDERSTORMS ALONG
AND NORTH OF THIS BOUNDARY OVER TX PANHANDLE WHERE LOW LEVEL
MOISTURE TRANSPORT IS STRONGEST AND JET DYNAMICS MOST FAVORABLE.
UPPER JET SUPPORT EXPECTED TO SHIFT EAST TOWARD NE OKLAHOMA LATER
TODAY AND WITH PRESENCE OF ABOVE MENTIONED SFC BOUNDARIES... RAIN
CHANCES REMAIN HIGH MUCH OF TODAY. ADDITIONAL 2-4 INCHES OF RAIN
POSSIBLE BEFORE ACTIVITY SHIFTS SOUTHEAST THIS EVENING.

TEMPS TO THE NORTH OF OUTFLOW BOUNDARY WILL NOT GO MUCH OF
ANYWHERE SO GUIDANCE NUMBERS LOOK OKAY...WILL GO A LITTLE WARMER
ACROSS THE FAR SOUTH. FIRST PERIOD TEMPS/POPS WILL REQUIRE SOME
LAST MINUTE ADJUSTMENT BEFORE FORECAST ISSUANCE.

BEYOND THAT...A RETURN TO WARM AND WINDY CONDITIONS MID WEEK AS
YET ANOTHER DEEP UPPER LOW MOVES INTO THE NORTHWEST U.S. POTENTIAL
FOR ANOTHER FRONT TO SAG INTO THE AREA BY THE END OF THE WEEK TO
BRING ANOTHER CHANCE OF RAIN...AT THIS TIME THE OVERALL PATTERN
DOES NOT LOOK AS FAVORABLE FOR HEAVY RAINFALL AT THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  61  87  74 / 100  20  10   0
FSM   81  66  88  69 /  90  80  10   0
MLC   77  64  86  72 /  90  40  10   0
BVO   74  56  86  71 / 100  10  10   0
FYV   76  60  84  65 / 100  70  10   0
BYV   77  60  84  65 / 100  70  10   0
MKO   75  63  86  70 / 100  40  10   0
MIO   75  59  87  70 / 100  20  10   0
F10   73  61  86  71 / 100  30  10   0
HHW   89  69  85  71 /  70  80  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067.

AR...NONE.
&&

SHORT TERM...07
LONG TERM....14
Hazardous weather outlook, Jun 9, 5:08 AM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON JUN 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 AM CDT MON JUN 9 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTH OF A LINE FROM JAY OKLAHOMA TO OKMULGEE OKLAHOMA.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EAST OF A LINE FROM VINITA OKLAHOMA TO BRISTOW OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE TO IMPACT EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TODAY.  A LINE OF STRONG THUNDERSTORMS
WILL CONTINUE EASTWARD ACROSS THE AREA THROUGH THE MORNING HOURS...
PRODUCING VERY HEAVY RAIN AND WINDS OF 40 TO 50 MPH.  THESE STORMS
WILL LIKELY HAVE DISSIPATED BY EARLY AFTERNOON...HOWEVER AN OUTFLOW
BOUNDARY WILL SERVE AS THE FOCUS FOR ADDITIONAL STORM DEVELOPMENT
THIS AFTERNOON.  THE NEWLY DEVELOPED  STORMS WILL ALSO HAVE
SEVERE WEATHER POTENTIAL...ESPECIALLY OVER SOUTHEASTERN
OKLAHOMA INTO WEST CENTRAL ARKANSAS WHERE WIDESPREAD
THUNDERSTORMS HAVE YET TO OCCUR.

ADDITIONALLY...VERY HEAVY RAINFALL IS EXPECTED FROM NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS...WITH FLASH FLOODING A CONTINUED
CONCERN ACROSS PORTIONS OF THE AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED A VARIOUS TIMES TODAY...AS
THUNDERSTORMS EVOLVE AND THE SEVERE WEATHER AREAS BECOME
MORE DEFINED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES RETURN THURSDAY AND CONTINUE INTO SATURDAY
AS A PASSING STORM SYSTEM BRINGS A COLD FRONT INTO THE AREA.
THIS SYSTEM WILL LIKELY BRING ANOTHER ROUND OF BOTH SEVERE
WEATHER AND HEAVY RAIN POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 9, 4:59 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT MON JUN 9 2008

OKZ065-066-091045-
OKFUSKEE OK-OKMULGEE OK-
459 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 459 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 12 MILES NORTHEAST OF HECTORVILLE TO 7 MILES
SOUTHWEST OF BEGGS TO 10 MILES SOUTHWEST OF PADEN...MOVING EAST AT 44
MPH.

A LARGE PORTION OF OKMULGEE AND OKFUSKEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 545 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3564 9662 3565 9619 3586 9618 3586 9576
      3574 9576 3558 9571 3555 9573 3556 9582
      3547 9583 3547 9587 3539 9588 3538 9597
      3529 9598 3529 9643 3546 9645 3542 9649
      3544 9656 3539 9654 3540 9663
TIME...MOT...LOC 0959Z 274DEG 38KT 3600 9580 3565 9608
          3542 9666
Special weather statement, Jun 9, 5:08 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON JUN 9 2008

OKZ057-060>064-067-068-091100-
CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES OK-ROGERS OK-TULSA
OK-WAGONER OK-
508 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WAGONER...ROGERS...NORTHWESTERN DELAWARE...SOUTHERN CRAIG...
     EASTERN CREEK...TULSA AND MAYES

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

AT 508 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHWEST OF WHITE OAK TO 3 MILES EAST OF
CATOOSA TO 2 MILES EAST OF LIBERTY...MOVING EAST AT 40 MPH.

A LARGE PORTION OF WAGONER...ROGERS...NORTHWESTERN DELAWARE...
SOUTHERN CRAIG...EASTERN CREEK...NORTHWESTERN CHEROKEE...TULSA AND
MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 600 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3667 9461 3618 9490 3582 9521 3583 9565
      3587 9565 3586 9625 3618 9607 3618 9601
      3629 9600 3644 9592 3644 9582 3660 9582
      3660 9543 3663 9543
TIME...MOT...LOC 1008Z 271DEG 35KT 3656 9527 3619 9566
          3586 9591
Special weather statement, Jun 9, 5:38 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 AM CDT MON JUN 9 2008

OKZ066>068-070>072-091130-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-SEQUOYAH OK-WAGONER
OK-
538 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE AND EASTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE...SOUTHERN CHEROKEE AND NORTHWESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 538 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF WAGONER TO 3 MILES NORTHEAST
OF TAFT TO 2 MILES NORTHWEST OF BOYNTON...MOVING SOUTHEAST AT 36 MPH.

A LARGE PORTION OF EASTERN OKMULGEE...MUSKOGEE...EASTERN WAGONER...
SOUTHERN CHEROKEE...NORTHWESTERN SEQUOYAH AND MCINTOSH COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 630 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3592 9480 3557 9490 3545 9504 3547 9508
      3540 9510 3538 9515 3537 9514 3529 9523
      3528 9527 3532 9538 3531 9547 3525 9556
      3521 9573 3563 9585 3582 9558 3608 9547
      3608 9541
TIME...MOT...LOC 1038Z 294DEG 32KT 3597 9538 3578 9546
          3565 9565
Special weather statement, Jun 9, 6:26 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT MON JUN 9 2008

ARZ001-010-OKZ063-068>072-074-091215-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MCINTOSH
OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
626 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON AND BENTON

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH AND HASKELL

AT 626 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM THE NORTHWEST CORNER OF ARKANSAS NEAR BENTONVILLE
TO THE EUFAULA LAKE AREA.

A LARGE PORTION OF WASHINGTON...BENTON...SOUTHEASTERN MUSKOGEE...
SOUTHEASTERN DELAWARE...ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...
EASTERN MCINTOSH AND HASKELL COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.

THESE STORMS WILL BE PRODUCE A RAINFALL OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN IN LESS THAN 30 MINUTES...AND A FEW
WIND GUSTS NEAR 40 MPH. THE BRIEF HEAVY RAIN WILL SLOW THE MORNING
COMMUTE AND WILL CREATE CONDITIONS WHERE HYDRO-PLANNING IS POSSIBLE

LAT...LON 3576 9438 3576 9449 3566 9447 3536 9475
      3534 9481 3530 9481 3521 9493 3508 9500
      3528 9545 3531 9545 3531 9553 3650 9438
      3649 9386 3631 9386
TIME...MOT...LOC 1126Z 306DEG 30KT 3643 9424 3601 9475
          3573 9495 3532 9547
Special weather statement, Jun 9, 6:26 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT...CORRECTED FOR SPELLING ERROR
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT MON JUN 9 2008

ARZ001-010-OKZ063-068>072-074-091215-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-HASKELL OK-MCINTOSH
OK-MUSKOGEE OK-SEQUOYAH OK-WASHINGTON AR-
626 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON AND BENTON

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH AND HASKELL

AT 626 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM THE NORTHWEST CORNER OF ARKANSAS NEAR BENTONVILLE
TO THE EUFAULA LAKE AREA.

A LARGE PORTION OF WASHINGTON...BENTON...SOUTHEASTERN MUSKOGEE...
SOUTHEASTERN DELAWARE...ADAIR...SOUTHEASTERN CHEROKEE...SEQUOYAH...
EASTERN MCINTOSH AND HASKELL COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 715 AM CDT.

THESE STORMS WILL BE PRODUCE A RAINFALL OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN IN LESS THAN 30 MINUTES...AND A FEW
WIND GUSTS NEAR 40 MPH. THE BRIEF HEAVY RAIN WILL SLOW THE MORNING
COMMUTE AND WILL CREATE CONDITIONS WHERE HYDROPLANING IS POSSIBLE

LAT...LON 3576 9438 3576 9449 3566 9447 3536 9475
      3534 9481 3530 9481 3521 9493 3508 9500
      3528 9545 3531 9545 3531 9553 3650 9438
      3649 9386 3631 9386
TIME...MOT...LOC 1126Z 306DEG 30KT 3643 9424 3601 9475
          3573 9495 3532 9547
Special weather statement, Jun 9, 7:27 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT MON JUN 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-072>076-091315-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE
FLORE OK-MADISON AR-PITTSBURG OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH
OK-WASHINGTON AR-
727 AM CDT MON JUN 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN WASHINGTON...CARROLL...CRAWFORD...EASTERN BENTON AND
     MADISON

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND NORTHWESTERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...NORTHERN LE FLORE...PITTSBURG...NORTHWESTERN
     PUSHMATAHA AND LATIMER

AT 727 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF BEAVER LAKE TO 4 MILES NORTH
OF SPIRO TO 3 MILES WEST OF HAYWOOD...MOVING SOUTHEAST AT 31 MPH.

A LARGE PORTION OF EASTERN WASHINGTON...CARROLL...SEBASTIAN...
CRAWFORD...NORTHWESTERN FRANKLIN...EASTERN BENTON...MADISON...EASTERN
SEQUOYAH...SOUTHERN HASKELL...NORTHERN LE FLORE...PITTSBURG...
NORTHWESTERN PUSHMATAHA AND LATIMER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 815 AM CDT.

THESE STORMS WILL BE PRODUCE A RAINFALL OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN IN LESS THAN 30 MINUTES...AND A FEW WIND
GUSTS NEAR 40 MPH. THE BRIEF HEAVY RAIN WILL SLOW THE MORNING
COMMUTE AND WILL CREATE CONDITIONS WHERE HYDROPLANING IS POSSIBLE

LAT...LON 3495 9427 3492 9443 3487 9444 3448 9579
      3449 9579 3452 9568 3453 9568 3459 9568
      3459 9588 3468 9589 3468 9608 3495 9609
      3537 9467 3650 9390 3647 9329 3641 9329
TIME...MOT...LOC 1227Z 328DEG 27KT 3641 9385 3529 9461
          3488 9600

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:47 PM CDTSevere Thunderstorm WarningTSAOsage73 min
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningTSAWashington27 min
Jun 8, 8:52 PM CDTSpecial Weather StatementTSANowata53 min
Jun 8, 8:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee62 min
Jun 8, 9:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Jun 8, 9:34 PM CDTSpecial Weather StatementTSACraig, Nowata, Washington56 min
Jun 8, 9:56 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington64 min
Jun 8, 10:28 PM CDTSpecial Weather StatementTSACraig, Mayes, Ottawa, Rogers62 min
Jun 8, 10:56 PM CDTSpecial Weather StatementTSACherokee, Creek, Delaware, Mayes, Ottawa, Tulsa and 1 more64 min
Jun 8, 11:53 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Wagoner67 min
Jun 9, 12:01 AM CDTSpecial Weather StatementTSAOsage, Pawnee59 min
Jun 9, 12:09 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Jun 9, 12:51 AM CDTSpecial Weather StatementTSAAdair, Muskogee, Sequoyah54 min
Jun 9, 1:41 AM CDTRiver Flood WarningTSAOttawa8 days
Jun 9, 2:43 AM CDTFlash Flood WarningTSAOsage, Pawnee12 hr
Jun 9, 2:48 AM CDTRiver Flood WarningTSAOsage30 hr
Jun 9, 2:58 AM CDTSpecial Weather StatementTSAOsage, Pawnee32 min
Jun 9, 3:30 AM CDTFlash Flood WarningTSAWashington12 hr
Jun 9, 3:36 AM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington39 min
Jun 9, 4:10 AM CDTSpecial Weather StatementTSARogers, Tulsa50 min
Jun 9, 4:18 AM CDTFlash Flood WarningTSARogers, Tulsa, Wagoner12 hr
Jun 9, 4:25 AM CDTFlash Flood WarningTSANowata12 hr
Jun 9, 4:35 AM CDTRiver Flood WarningTSAOsage, Pawnee4 hr
Jun 9, 4:59 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee46 min
Jun 9, 5:08 AM CDTSpecial Weather StatementTSADelaware, Mayes, Rogers, Tulsa, Wagoner52 min
Jun 9, 5:18 AM CDTFlash Flood WarningTSACraig, Mayes12 hr
Jun 9, 5:38 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee, Wagoner52 min
Jun 9, 6:26 AM CDTSpecial Weather StatementTSAAdair, Haskell, Sequoyah49 min
Jun 9, 7:27 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore, Pittsburg48 min
Jun 9, 8:15 AM CDTRiver Flood WarningTSAPawnee12 hr
Jun 9, 8:32 AM CDTRiver Flood WarningTSACreek21 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSAWashington24 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSAWashington71 hr
Jun 9, 8:37 AM CDTRiver Flood WarningTSARogers, Tulsa5 days
Jun 9, 8:45 AM CDTRiver Flood WarningTSAOsage, Tulsa53 hr
Jun 9, 8:45 AM CDTRiver Flood WarningTSATulsa65 hr
Jun 9, 8:49 AM CDTRiver Flood WarningTSANowata47 hr
Jun 9, 9:24 AM CDTRiver Flood WarningTSAOttawa17 hr
Jun 9, 9:27 AM CDTRiver Flood WarningTSAAdair11 hr
Jun 9, 2:22 PM CDTAreal Flood WarningTSACraig, Mayes, Nowata, Osage, Pawnee, Rogers and 3 more12 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.